MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ONESTEP; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

BIO-DETEK INCORPORATED ONESTEP; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 8900-0224-01
Medical Device Problem Codes Material Separation (1562); Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Justification for no udi, this device has a udi; some information was not provided and is unknown; therefore, a complete udi cannot be provided.Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a 66-year-old male patient, after multiple discharges the defib pads were changes, the patient's chest was wiped, pads were placed and a spark was emitted from the pads upon discharging.No burns were noted on the patient's skin.Complainant indicated the patient subsequently expired but was not a result of the malfunction.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference sections b5, d2, d4 lot #, d4 udi #, d4 expiration date, and h4 device manufacture date and h6 (medical device problem code.The returned onestep cpr complete electrodes were evaluated following a report of exposed metal that allegedly arced during defibrillation.Examination found the self-test shorting bar protruding from the electrode rather than adhered to the styrene, a condition that can occur if the package is not opened correctly.No exposed metal, electrical arcing, burn marks, or pad defects were identified, and electrical testing met specifications.Evaluation of retain samples from the same lot found no discrepancies.The reported issue could not be verified, and the investigation concluded the returned pads exhibited an isolated condition with no evidence of a lot-related manufacturing defect.Analysis of reports of this type has not identified an increase in trend.
 
Event or Problem Description
Complainant alleged that while attempting to treat a 66-year-old male patient, after multiple discharges the pads were replaced, the patient's chest was wiped, and upon shock delivery a spark was observed from the defibrillation pads.It was also reported that the wire separated from the electrode.No burns were observed on the patient's skin.Complainant indicated the patient subsequently expired but was not a result of the malfuntion.

Brand Name
ONESTEP
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key24496135
Report Number1218058-2026-00024
Device Sequence Number10685336
Product Code MKJ
UDI-Device Identifier00847946016272
UDI-Public(01)00847946016272(17)271203(10)4925M
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8900-0224-01
Device Lot Number4925M
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age66 YR
Patient SexMale
Patient RaceWhite